# SDR DALA2024113011294

- Difficulty date: November 28, 2024
- Submitted: November 30, 2024
- Operation: Air carrier
- Aircraft: N429DX
- Make and model: Airbus A330-941
- Aircraft serial: 2067
- Aircraft time: 1,565 hours, 182 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3429 SEAT 3A FLOOR PROXIMITY EMERGENCY ESCAPE PATH LIGHT MISSING. CORRECTIVE ACTION: INSTALLED NEW EMERGENCY LIGHT ASSY AT 3A PER A330 AMM 33-51, OPS CHECK GOOD. (6716659)
